# SDR CA960423109

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 5500 · Empennage Structure
- Part: Frames
- Condition: Damaged
- Location: Empennage
- Stage of operation: LD
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

(CAN)ON LANDING THE TAIL SKID CONTACTED THE RUNWAY. THE IMPACT DROVE THE ACTUATOR UPWARD, SHEARING BOTH PIVOT BEARINGS, THE HYDRAULIC SUPPLY LINE & THE TWO 50 TON SAFETY RETAINER CABLES. THE TOP OF THE ACTUATOR CONTACTED THE LOWER END ON THE HORIZONTAL STAB JACK SHEARING OFF THE SAFETY RETAINER BOLT. AT THIS POINT THE LOOSE ACTUATOR FELL INTO THE LOWER SECTION DAMAGING THE STAB TRIM LIMIT SWITCH/POSITION TRANSMITTER & THE L/H BRACKET OF THE CENTRE STAB TRIM LIMIT SWITCH/POSITION TRANSMITTER. THE LOWER FUSELAGE CONTACTED THE RUNWAY REMOVING THE GALLEY DRAIN MAST, CAUSED DAMAGE TO SKIN, FRAMES & STRINGERS. SKIN NOT PENETRATED.
